# SDR JIKA2019083001

- Difficulty date: August 27, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 36,553 hours, 50,570 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Torque Sensor
- Part number: 3000500052
- Part serial: MM5134
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING INITIAL CLIMB OUT AT APPROXIMATELY 500 FEET, THERE WAS A PARTIAL LOSS OF POWER ON THE LEFT HAND ENGINE. THIS LOSS COULD BE BOTH FELT AND HEARD, AND WAS ACCOMPANIED BY A SLIGHT DROP IN TORQUE AND A SIGNIFICANT DROP IN PROP SPEED.  THE CREW REQUESTED TO REMAIN IN CLOSED TRAFFIC, COMPLETED THE "ENGINE FAILURE IN FLIGHT CHECKLIST", THEN THE "PRECAUTIONARY ENGINE SHUTDOWN CHECKLIST," AND FINALLY THE "ONE ENGINE INOPERATIVE APPROACH AND LANDING CHECKLIST."  THE CREW THEN REQUESTED FROM THE TOWER TO RETURN FOR LANDING AND ONCE CLEARED, PERFORMED A SINGLE-ENGINE LANDING AND RETURNED TO THE RAMP.  MAINTENANCE FOUND THE RIGHT ENGINE TORQUE SIGNAL CONDITIONER WAS SENDING A FALSE SIGNAL TO THE LEFT ENGINE CAUSING THE LEFT PROPELLER TO GO TO FEATHER.  REPLACED THE RIGHT ENGINE TORQUE SIGNAL CONDITIONER.  PERFORMED GROUND RUNS, PROPELLER OPERATIONAL CHECK WAS NORMAL.  TIME IN SERVICE ON THE TORQUE SIGNAL CONDITIONER IS UNKNOW.  THIS IS AN ON CONDITION PART.
